# SDR AALA202110059841

- Difficulty date: September 28, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N404AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8758
- Aircraft time: 6,274 hours, 1,776 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic Line
- Part number: ER9613P01
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: YELLOW HYDRAULIC RESERVOIR LOW LEVEL ECAM MESSAGE, FLIGHT CREW ACCOMPLISHED THE ECAM PROCEDURE, DECLARED AN EMERGENCY AND RETURNED TO DFW WHERE THE AIRCRAFT LANDED SAFELY AND WAS TOWED OFF THE RUNWAY. **SUPPLEMENTAL REPORT FOR AALA202109309841: MAINTENANCE FOUND YELLOW HYDRAULIC QUANTITY AT ZERO, SERVICED THE SYSTEM, RAN THE #2 ENGINE AND NOTED THE HYDRAULIC OUTLET IN BOARD PRESSURE LINE ON THE #2 ENGINE, ENGINE DRIVEN PUMP LEAKING AND CHAFFED. REPLACED LINE AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 29-13-49 AND AMM 29-13-51** (CLOSED)
